MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. J CONNECTOR LOOP; J LOOP

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. J CONNECTOR LOOP; J LOOP
Model Number 385121
Medical Device Problem Codes Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that j connector loop split open during use.The following information was provided by the initial reporter: had a j-loop connector split open while delivering contrast in ct.The rate of delivery was 5 ml per second.
 
Additional Manufacturer Narrative
H.6.Investigation summary: as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of product malfunction during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.A device history review could not be completed as no batch number was provided.H3 other text : see h.10.
 
Event or Problem Description
It was reported that j connector loop split open during use.The following information was provided by the initial reporter: had a j-loop connector split open while delivering contrast in ct.The rate of delivery was 5ml per second.

Brand Name
J CONNECTOR LOOP
Common Device Name
J LOOP
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key10388926
Report Number9610847-2020-00235
Device Sequence Number2385697
Product Code FPA
UDI-Device Identifier30382903851219
UDI-Public30382903851219
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number385121
Device Catalogue Number385121
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2020
Supplement Date Received by Manufacturer07/21/2020
Initial Report FDA Received Date08/10/2020
Supplement Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;